# SDR USAA991217

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Pax Doorway
- Part time: 43,129 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON, FUOND 1.5 INCH CRACK ON SKIN AND DOUBLER AT FORWARD PASS ENTRANCE DOOR JAMB UPPER FORWARD CORNER.  INSTALLED DOUBLERS PER SRM 53-05 FIG 26.  (M)
